Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 79, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 6 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 6 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
Additive group theory—A progress report
Henry Mann.
Bull. Amer. Math. Soc. 79 (1973), 1069-1075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325811
On the arithmetic of tube domains (blowing-up of the point at infinity)
I. Satake.
Bull. Amer. Math. Soc. 79 (1973), 1076-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330524
The algebra of bounded analytic functions
T. W. Gamelin.
Bull. Amer. Math. Soc. 79 (1973), 1095-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326398
The deficiency index problem for ordinary selfadjoint differential operators
Allen Devinatz.
Bull. Amer. Math. Soc. 79 (1973), 1109-1127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0508316
Piecewise polynomials and the finite element method
Gilbert Strang.
Bull. Amer. Math. Soc. 79 (1973), 1128-1137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327060
Elections to membership
Bull. Amer. Math. Soc. 79 (1973), 1163-1166
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in La Jolla
R. S. Pierce.
Bull. Amer. Math. Soc. 79 (1973), 1167
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in La Chapel Hill, North Carolina
O. G. Harrold.
Bull. Amer. Math. Soc. 79 (1973), 1168
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in New York
Everett Pitcher and Walter Gottschalk.
Bull. Amer. Math. Soc. 79 (1973), 1169-1171
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Evanston
Paul T. Bateman.
Bull. Amer. Math. Soc. 79 (1973), 1172-1173
More Information
Full-text PDF Free Access     Request Permissions
The June meeting in Bellingham
Kenneth A. Ross.
Bull. Amer. Math. Soc. 79 (1973), 1174
More Information
Full-text PDF Free Access     Request Permissions
William M. Whyburn 1901-1972
W. T. Reid.
Bull. Amer. Math. Soc. 79 (1973), 1175-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323507
Some results in E. Cartan’s theory of isoparametric families of hypersurfaces
Katsumi Nomizu.
Bull. Amer. Math. Soc. 79 (1973), 1184-1188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326625
Index theory for singular quadratic functionals in the calculus of variations
Junior Stein.
Bull. Amer. Math. Soc. 79 (1973), 1189-1192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328726
Selfcommutators of multicyclic hyponormal operators are always trace class
C. A. Berger and B. I. Shaw.
Bull. Amer. Math. Soc. 79 (1973), 1193-1199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374972
Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps
Yum-Tong Siu.
Bull. Amer. Math. Soc. 79 (1973), 1200-1205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330505
Obstructions in shape theory
Tim Porter.
Bull. Amer. Math. Soc. 79 (1973), 1206-1209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377883
A Fatou theorem for the general one-dimensional parabolic equation
Stanley Sawyer.
Bull. Amer. Math. Soc. 79 (1973), 1210-1215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343382
Functional analysis and nonlinear differential equations
L. Cesari and R. Kannan.
Bull. Amer. Math. Soc. 79 (1973), 1216-1219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333861
Asymptotic theorems for sums of independent random variables defined on a tree
A. Joffe and A. R. Moncayo.
Bull. Amer. Math. Soc. 79 (1973), 1220-1222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331476
Representations of generalized multipliers of $L^{p}$-spaces of locally compact groups
J. Edward Kerlin.
Bull. Amer. Math. Soc. 79 (1973), 1223-1228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372539
Euclid’s algorithm in global fields
Clifford Queen.
Bull. Amer. Math. Soc. 79 (1973), 1229-1232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335472
Examples in the theory of the Schur group
Charles Ford and Gerald Janusz.
Bull. Amer. Math. Soc. 79 (1973), 1233-1235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330210
Homology of $Ω^{{}n + 1} Σ^{{}n + 1} X$ and $C_{n + 1} X,n > 0$
Fred Cohen.
Bull. Amer. Math. Soc. 79 (1973), 1236-1241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339176
On Fourier coefficients of Siegel modular forms of degree two
Erik A. Lippa.
Bull. Amer. Math. Soc. 79 (1973), 1242-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325542
All operators on a Hilbert space are bounded
J. D. Maitland Wright.
Bull. Amer. Math. Soc. 79 (1973), 1247-1250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328649
The affine structures on the real two-torus. I
T. Nagano and K. Yagi.
Bull. Amer. Math. Soc. 79 (1973), 1251-1253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326611
Deformations of group actions
Allan L. Edmonds.
Bull. Amer. Math. Soc. 79 (1973), 1254-1257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331413
The iterative solution of the equation $y ∈x + Tx$ for a monotone operator $T$ in Hilbert space
Ronald E. Bruck Jr..
Bull. Amer. Math. Soc. 79 (1973), 1258-1261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328692
Characteristic numbers of unitary torus-manifolds
Peter Löffler.
Bull. Amer. Math. Soc. 79 (1973), 1262-1263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331412
Contracting extensions and contractible groups
Peter R. Mueller-Roemer.
Bull. Amer. Math. Soc. 79 (1973), 1264-1269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328475
Absolutely summing, $L_{1}$ factorizable operators and their applications
Y. Gordon and D. R. Lewis.
Bull. Amer. Math. Soc. 79 (1973), 1270-1273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336416
Some polynomial algebras over the Steenrod algebra $A_{p}$
Clarence Wilkerson.
Bull. Amer. Math. Soc. 79 (1973), 1274-1276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339175
Decompositions of modules and matrices
Thomas S. Shores and Roger Wiegand.
Bull. Amer. Math. Soc. 79 (1973), 1277-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342507
Topologies on the rational field
M. E. Shanks and Seth Warner.
Bull. Amer. Math. Soc. 79 (1973), 1281-1282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369333
A cohomology for foliated manifolds
James L. Heitsch.
Bull. Amer. Math. Soc. 79 (1973), 1283-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515732
Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory
T. A. Chapman.
Bull. Amer. Math. Soc. 79 (1973), 1286-1291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326740
A Borel invariantization
Robert Vaught.
Bull. Amer. Math. Soc. 79 (1973), 1292-1295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332491
Optimal integration-formulas for analytic functions
R. B. Barrar, H. L. Loeb and H. Werner.
Bull. Amer. Math. Soc. 79 (1973), 1296-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326247
Unlinking up to cobordism
M. A. Gutiérrez.
Bull. Amer. Math. Soc. 79 (1973), 1299-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331400
The singularities of the $\mathcal{S}$-matrix and Green’s function associated with perturbations of $ - Δ$ acting in a cylinder
Charles I. Goldstein.
Bull. Amer. Math. Soc. 79 (1973), 1303-1307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326187
A continuity property and surface topology
Neal R. Wagner.
Bull. Amer. Math. Soc. 79 (1973), 1308-1311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339059
Bylaws of the American Mathematical Society
Bull. Amer. Math. Soc. 79 (1973), 1312-1319
More Information
Full-text PDF Free Access     Request Permissions
Endowment fund and prize funds
Bull. Amer. Math. Soc. 79 (1973), 1320-1325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566702
Officers and lecturers of the Society
Bull. Amer. Math. Soc. 79 (1973), 1326-1327
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 79
Bull. Amer. Math. Soc. 79 (1973), 1328-1337
More Information
Full-text PDF Free Access     Request Permissions
Statement of ownership, management and circulation
Gordon L. Walker.
Bull. Amer. Math. Soc. 79 (1973), 1338
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The mathematical career of Pierre de Fermat, by M. S. Mahoney.
Reviewer: A. Weil
Bull. Amer. Math. Soc. 79 (1973), 1138-1149
Review information
Full-text PDF Free Access
Lie Algebras and Quantum Mechanics and Vector Bundles in Mathematical Physics, by Robert Hermann.
Reviewers: P. R. Chernoff and J. E. Marsden
Bull. Amer. Math. Soc. 79 (1973), 1150-1162
Review information
Full-text PDF Free Access